Patient : Ok so im male 16 150 pounds and 5ft 10in and very athletic and work out. i have some stuff called andro gel that is a testosterone booster and wanted to know all the side effects it could have on my body. like if it is safe to use. things like if it will stunt my growth later in life, or if it will in fact help me grow more and be stronger and help me excell in sports and so on. Thanks
AndroGel is a hormone replacement product for men suffering from low level of the male hormone testosterone. This condition is marked by symptoms such as impotence and decreased interest in sex, lowered mood, fatigue, and decreases in bone density and lean body mass. Testosterone replacement therapy helps correct these problems. AndroGel, applied daily to the skin, provides an especially convenient way of taking the hormone, which was previously administered only by injection or skin patch. The side effects include: Acne, application site reaction, breast enlargement, emotional instability, headache, high blood pressure, prostate problems. You should be aware that prolonged, high-dose therapy with male hormones is associated with liver disease and in some cases, liver cancer. If any of these effects show when taking Androgel, you should seek medical attention: Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); calf pain, swelling, or redness; change in the size or shape of the testicles; dark urine; excessive daytime sleepiness; frequent, prolonged, or painful erections; interrupted breathing while sleeping; loss of appetite; memory problems; mood or mental changes (eg, anxiety, depression, hostility, suicidal thoughts); nausea; new or worsening trouble urinating (eg, frequent urination, inability to urinate, weak urine stream); pale stools; severe headache; skin discoloration; stomach pain; swelling of the ankles or legs; trouble sleeping or other sleep changes; unexplained or unusual weight gain; unusual tiredness or weakness; vomiting; yellowing of the skin or eyes.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.